Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Argh

so I started the regimen two days ago.

I was expecting my face to be pretty bad but I just can't deal with this.

My acne story:

I'm 25 f, have had bad acne on and off since i was 17.

my chin is my "hotspot" I get super big pimples there and it looks gross. I find my skin is worse when it rains/ or is humid, and have a massive breakout every October without fail and also in Feb/March. My face is usually ok in summer although never clear.

In the past I have been on OC diannette for two years then went on YAZ for two years, they kinda did nothing for me.

Have done antibiotics that made me very anaemic, and then the acne came back as soon as I stopped them.

Oh and I had my thyroid removed when I was 19 so I'm on Eltroxin for the rest of my life as well. Awesome.

But anyway started the BP two days ago and my chin and cheeks are seared! Sooo red and tight, it's awful, I'm scared i burned my skin... and the BP also gave me loads of whiteheads on my cheeks and forehead which I NEVER get as I am more prone to big pimple on my chin.

So now I basically look like 15 times worse than I did.

I cannot apply makeup and basically can't leave the house.

Please if someone knows of something I can do to heal my skin, I am not reapplying BP as it is too sore.

Thanks!

Share this post


Link to post
Share on other sites
Argh

so I started the regimen two days ago.

I was expecting my face to be pretty bad but I just can't deal with this.

My acne story:

I'm 25 f, have had bad acne on and off since i was 17.

my chin is my "hotspot" I get super big pimples there and it looks gross. I find my skin is worse when it rains/ or is humid, and have a massive breakout every October without fail and also in Feb/March. My face is usually ok in summer although never clear.

In the past I have been on OC diannette for two years then went on YAZ for two years, they kinda did nothing for me.

Have done antibiotics that made me very anaemic, and then the acne came back as soon as I stopped them.

Oh and I had my thyroid removed when I was 19 so I'm on Eltroxin for the rest of my life as well. Awesome.

But anyway started the BP two days ago and my chin and cheeks are seared! Sooo red and tight, it's awful, I'm scared i burned my skin... and the BP also gave me loads of whiteheads on my cheeks and forehead which I NEVER get as I am more prone to big pimple on my chin.

So now I basically look like 15 times worse than I did.

I cannot apply makeup and basically can't leave the house.

Please if someone knows of something I can do to heal my skin, I am not reapplying BP as it is too sore.

Thanks!

.

Good morning :) I would use vit e oil..... I burnt my skin one time while using retin a and the pharmacist said to use vit e oil.... so I just placed a little on the hot spots while I was at home.... I know how u feel not wanting to leave the house.... whenever I breakout I want to hide in bed for a week until it clears up..... :( its an awful feeling and u r not alone.......

Share this post


Link to post
Share on other sites

Thanks for replying :)

I will have to send the bf to the pharmacy to get some of that for me.

I'm just so miserable. My face is so tight and my skin looks so damaged now.... :(

Edited by lilou

Share this post


Link to post
Share on other sites

i know how you feel as i just did this trying to "ease" into using dans BP. what i have come to the conclusion is dont use BP. there are better alternatives then making your face get used to very harsh chemicals. I read more about BP ruining peoples skin then helping here, same if i search on bing or google about BP chemical burns. It is not as safe as it is played out to be.

I have two natural products I am going to try once this redness goes down. my whole face is going through what you described and i have work and college so staying at home even though it sounds good isnt an option. BP is not the answer and it can very easily damage your skin for good.

Share this post


Link to post
Share on other sites

Thanks for replying guys.

I just ran to the pharmacy to get some moisturiser (they had no vit E oil...)

Yeah attempted to put foundation on my scales and went out looking like a total freak...oh well, "go me" I suppose!

I got the Eucerin with 5 % Urea which is supposed to be good, but even that is stinging my face after the BP...

Thanks for the FAQ link Brandy. I had read it, but I guess I didn't expect my sking to react as badle as it did :(

And thanks BigPhil, I'm sure not going to be applying BP anytime soon, hope your face heals fast! Good luck!

And if anyone else has ideas to heal super red/brown ( I'have translucent white skin normally!)dry peeling skin, please share!

Thanks!

Share this post


Link to post
Share on other sites

Hi, I just want to suggest that if you are using dan's bp, then you should also use his other recommended products: like moisturizer etc. I also think that you got a terrible irritation using bp, maybe because you needed to use smaller doses and then work your way up. I mean you know your skin better than anyone, so you have to use products that you feel comfortable using, but at the same time I think you should give bp a try just in smaller amounts, just to see if your skin improves in a week or two. P.s the whiteheads in your forehead and cheeks means that whatever was trapped in you pores finally reached the surface, just let your skin heal.

the reason I am saying not to give up on the product is because the only way to keep my skin looking decent is by using a lot of bp, so hope it works for you. good luck.

Share this post


Link to post
Share on other sites

Hey bibz,

Thanks for your message.

I managed to heal somewhat by slathering my face with Eucerin, Bepanthen and Vaseline haha

Oh and I also did a Manuka honey mask which also was very soothing.

You might be right about the amount of BP, my face is not used to it so I am going to be very careful with it now.

Right now I have just put little dabs on the pimples and then moisturiser, and once my face is better I will try a really thin layer all over again.

Going on holiday in 3 weeks and damn it I want to look nice >(

Thanks again for the encouragement

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×